# SDR FDEA201512214062

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 12,047 hours, 6,580 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fluid
- Condition: Low
- Location: Nr 2 Idg
- Component: Idg
- Component part number: 735874D
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, JUST AFTER SETTING TAKEOFF POWER, ECAM FLASHED LOW OIL PRESS, THEN WENT AWAY, GEN NR 2 FAILED SHORTLY AFTER.  REJECTED TAKEOFF PRIOR TO 70 KTS.  DURING IDLE RUN NR 2 ENG WAS READING 16 QTS.  CHECKED OIL SERVICING ON NR 2 ENG SERVICED WITH 1/2 QT, INDICATOR READS 20 QTS IAW 12-13-79.  CHECKED NR 2 ENG IDG SERVICE FOUND NR 2 IDG LOW ON OIL.  SERVICED IAW 12-13-24-00-02.  NO FURTHER INDICATIONS OR FAULTS NOTED.  ACFT OK TO CONTINUE.
